# SDR FDEA200906091985

- Difficulty date: June 9, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 654N024312
- Condition: Cracked
- Location: W/B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY FAIRING LOWER STRUCTURE AT STA 1060 RBL 10 INCHES ATTACHING BRACKET FOUND CRACKED AT FASTENER HOLE. CRACKED BRACKET REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.  REPAIR IS CLASSIFIED AS MINOR.
